DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1254

Title: Electromagnetic fields in space-times with local rotational symmetry
Authors: Dhurandhar, S.V.
Vishveshwara, C.V.
Cohen, J.M.
Issue Date: 15-May-1980
Publisher: The American Physical Society
Citation: Physical Review D, 1980, Vol.21, 2794-2804
Abstract: The Debye-potential formalism is applied to perfect-fluid space-times with local rotational symmetry which form a subclass of the generalized Goldberg-Sachs space-times. A decoupled equation for the potentials is obtained. It is seen that this equation yields a considerable amount of information in its general form without specializing to any example of the subclass. Finally some particular space-times, namely, Kantowski-Sachs universes, Taub space, and anisotropic spatially homogeneous cosmological models, are discussed in detail.
URI: http://hdl.handle.net/2289/1254
ISSN: 1550-7998
Alternative Location: http://link.aps.org/abstract/PRD/v21/p2794
Copyright: (1980) by the American Physical Society
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1980 PRD V21 p2794.pdf11p.1.45 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace